# SDR DALA2025040902771

- Difficulty date: December 25, 2023
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N106DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50025
- Aircraft time: 11,686 hours, 5,395 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Protector
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEADING EDGE PROTECTOR MATERIAL DAMAGED/MISSING ON RIGHT WINGLET . REPLACED MISSING LEADING EDGE EROSION PROTECTIVE MATERIAL ON RIGHT WINGLET IAW A220 AMP BD500-A-J51-22-01-00AAA-621A-A. NO FURTHER DAMAGE NOTED. OK TO CLOSE MONITOR. (LP# 5534229)
